# SDR USAA2012121000017

- Difficulty date: December 7, 2012
- Submitted: December 10, 2012
- Operation: Air carrier
- Aircraft: N835AW
- Make and model: Airbus A319-132
- Aircraft serial: 2458
- Aircraft time: 25,943 hours, 11,058 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Linkage
- Condition: Lack Of Lube
- Location: L1 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE GUST LOCK ON L1 DOOR NOT ENGAGING WITH DOOR OPEN.  MAINTENANCE LUBRICATED L1 DOOR GUST LOCK LINKAGE AND LATCH ASSEMBLY.  OPS CHECK GOOD.
